Hiroshima Mathematical Journal

Spherical means of super-polyharmonic functions in the unit ball

Toshihide Futamura, Yoshihiro Mizuta, and Takao Ohno

Full-text: Open access

Abstract

For a super-polyharmonic function $u$ on the unit ball satisfying a growth condition on spherical means, we study a growth property of the Riesz measure of $u$ near the boundary.

Article information

Source
Hiroshima Math. J., Volume 44, Number 2 (2014), 235-245.

Dates
First available in Project Euclid: 25 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1408972910

Digital Object Identifier
doi:10.32917/hmj/1408972910

Mathematical Reviews number (MathSciNet)
MR3251825

Zentralblatt MATH identifier
1300.31009

Citation

Futamura, Toshihide; Mizuta, Yoshihiro; Ohno, Takao. Spherical means of super-polyharmonic functions in the unit ball. Hiroshima Math. J. 44 (2014), no. 2, 235--245. doi:10.32917/hmj/1408972910. https://projecteuclid.org/euclid.hmj/1408972910


Export citation